# SDR ASOA201200560

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 23,400 hours, 21,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MIDDLE LEFT OVERWING EMERGENCY LIGHT IS INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW THE AMM 33-51-21.  OPS CHECKED GOOD.
